IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The species of Lebetus [Teleostei: Gobiidae]
Miller, P.J. (1971). The species of Lebetus [Teleostei: Gobiidae]. J. Mar. Biol. Ass. U.K. 51(4): 771-776
In: Journal of the Marine Biological Association of the United Kingdom. Cambridge University Press/Marine Biological Association of the United Kingdom: Cambridge. ISSN 0025-3154, more
Peer reviewed article  

Available in  Author 

    Species; Lebetus scorpioides (Collett, 1874) [WoRMS]; Marine

Author  Top 
  • Miller, P.J.

All data in IMIS is subject to the VLIZ privacy policy Top | Author